Botox lip injections muscles

Common Questions and Answers about Botox lip injections muscles

lip

Nonetheless, I am very interested in considering the botox injections. What is the history and effectiveness, side effects of injections for this condition? Thank you, I want relief from these tics. They are exhausting.
I had Juvederm ultra plus injected into my top lip, I have previously had Restylane injections. I felt some lumps after wards, so I agressively massaged my lip to prevent bumps. Is it possible that I massaged too much and the Juvederm migrated outside my top lip? If so, I'm scared my top lip won't have the defintion of a pout, it will just look like a blob? Is this a crazy assumption? Also, I I had Dysport injected into two areas on my forehead, and some units around my eyes.
I was hoping the consultant had arranged for me to see the eye specailist, we talked about this at the last appointment and felt it was a way forward to seek his opinion on botox injections to try and relax the muscle around the eye. But he hadn't done this because my neuro had arranged for me to see a rehabilation Dr. And this is the sort of thing there dept. does. So the consultant wanted to speak to the rehab Dr so he didn't step on anyone toes.
Otherwise, hemifacial spasm does not always need to be treated but if it is bothersome to the patient, injections of botox into some of the muscles can stop the twitching temporarily. Avoidance of stress, fatigue, bright lights can sometimes reduce twitching triggers.
Sometimes it can come on without any known cause while some physicians believe that it can be a result of remote trauma. These can usually be treated with muscle relaxants and botox injections. Start with a pediatric neurologist so he can get a formal examination to make sure everything is ok neurologically. There are certainly other causes of neck pain in a young patient such as neuromuscular disorders, tears in the artery of the neck, mass lesions in the neck, etc...
A new means of treating this condition is by injections of BOTOX in to the muscles around the eye, which causes them to relax and prevents this constant twitching. I would advise you to see a neurologist to have this annoying problem evaluated, it is certainly worth having it sorted out and help is available.
, cervical facet joint injections, epidurals, trigger points, Botox, and selective injections for nerve pain. -An understanding of the role of pain medication and when and when its no longer appropriate to use narcotics for neck pain relief. -Discussion of spine surgery such as laminectomy, cervical fusion, or disc replacement; your candidacy for neck surgery, with options and success rates and your doctors record with this and especially for cervical fusion.
In the last few years, we've seen (both in our clinic and the medical literature) imporvement of both spasticity and pain with botox injections. If you've tried everything in terms of meds, this may be the way to go. Good luck.
I getting the injections i have gotten 3 in my lower abs and 1 inthe upper I have so many lumps im already on an month break ...I do regret getting the shots because I have not seen any real results,instead Ive gotten larger in the areas treated I'm going to be patient and wait 4 results....I just wish I knew when results are goind 2 show....
I am plagued with this same condition. I had a reaction to a drug in the summer of 2008. After the symptoms of my reaction cleared, I was left with bi-lateral pain in my hands and feet and a persistent cough. I too have been in and out of the allergist, pulmonologist, 2 neurologists, several primary care and 2 ENTs. I have took tests and many drugs including, amitriptyline and lyrica. I'm currently taking lyrica...
I would like help dealing with her spasticity issues. They are saying she is not a candidate for botox injections. Caregiver 222, I believe, has mentioned being able to help a 101 year old. I am interested in doing whatever I can to help my mother. Are there other modalities for addressing the spasticity or are contractures inevitable? I have also read about scalp acupuncture being very helpful if performed by properly trained practitioners.
People who have a poorly aligned bite or missing teeth can have related problems, such as frequent headaches or Sleep disorders, because their Jaw muscles must work harder to bring the teeth together, straining the surrounding muscles." a simple Google search for TMD would have provided this author with a wealth of informative sources regarding her subject. I, as most responsible medical professionals, believe in using the most conservative successful form of treatment.
You will likely be helped with a preventative medication like Elavil taken once daily. You may also need botox and/or kenalog/lidocaine injections, and/or a trial on indocin/steroid taper. I would also suggest a good ear exam including audiologic testing. An EEG (brain wave test) may also be helpful, since meningiomas can give rise to seizures (although this is less likely). I hope this has been helpful.
at Lipodissolve in Chesterfield Valley (MO) is the best. Sara also gets the injections - she said that she has had everyone there give her the injections - and she didn't notice any difference. I sure did. My 3rd treatment with someone different was so painful and the swelling was really bad. I also think she injected into one of the past lumps that had not dissolved totally.
I drink 1-2 cups of coffee per day. I was told steroid or Botox injections (yes, Botox) are a possibility if the twitching continues, but I will seek other options first - massage, chiropractic care, and getting a better handle on the stressors. Maybe yoga?? No needles in my head, please!
My husband ran into the bathroom and got a hot wash cloth and placed it on my neck to try and relax the muscles, which seemed to help, but I can still feel that something is not right in there. When I couldn't get it back in, it seemed to get worse, the more I paniced, and it felt like something was tilting backwards and trying to puncture a hole into my throat. I haven't been able to get a full yawn since then, some due to it hurting, and some probably due to fear of it getting stuck again.
Because, the Botox Injections can wear off after 3 months. If it has been 3 months since your last Botox Injections, you may need to go back to your neurologist for another round of injections. If it's just time for more Botox, then you might be able to have a little bit of wine again. If not, then I am sorry and I understand how you feel about this.
At almost age 51 now , with the symptoms of menopause adding to the problem, I wonder if there is any effective help for me and others who share this trauma. The effectiveness of the steroid injections I've read about seem to be questionable but so far the only treatment that might help. As it stands now, I am equally afraid of the pain from sex and the thought that I will live the rest of my life without it. Thanks for listening.
I have been to many doctors and of course the dont know what it is, I have done many studies and have realized it is anxiets, and what is happening in most cases is that the anxiety is causing the muscles in your forehead and muscles around your ear and inner ear to tense up giving you the sinus pressure and the dizzyness and equilibrium problems, try seeing a doctor for anxiety it might work, its been working for me.
I have suffered from migraines since I was 7 (I am now 38). I have tried most of the prophylactic drugs out there and I get Botox every 3 months in my scalp and neck (works well but expensive). I tried topamax for 2 weeks and had headaches every day. I was also on wellbutrin, lyrica and lamictal for migraines. I am off all of the meds now so I decided to try topamax again.
MedHelp Health Answers